2017 Eastern Regional RG Championships - Hosted by Ritmika RG Club

		CHAMPIONSHIPS 2017
Friday, April 21, 2017		
3:00 PM		Gym Opens
3:30 PM -	4:10 PM	Judges' Technical Meeting (40 min)
4:00 PM -	4:10 PM	Timed Warm-up - Provincial Levels 3B (Group A) and 3C (5 min per each group of 7-8 gymnasts)
4:10 PM -	4:20 PM	O'Canada, Gymnast and Judges' Oaths
4:20 PM -	5:50 PM	Rotation 1: Provincial Levels 3B (Group A) and 3C
5:50 PM -	6:15 PM	Timed Warm-up - Provincial Levels 3B (Group B), 3D and 4D (5 min per each group of 7 gymnasts) and Provincial Groups (2 min per group)
6:15 PM -	7:40 PM	Rotation 2: Provincial Levels 3B (Group B), 3D and 4D (2 apparatus) and Provincial Groups (Levels 3, 4, 5 and 6)
7:40 PM -	8:00 PM	Awards for Provincial Levels 3B, 3C and Provincial Groups
Saturday, April 22, 2017		
7:15 AM		Gym Opens
7:30 AM -	8:15 AM	Judges' Breakfast and Technical Meeting (45 min)
8:00 AM -	8:15 AM	Timed Warm-up - Provincial Levels 4B (Group A), 4C (Group A) and 4D (5 min per each group of 6-7 gymnasts)
8:15 AM -	10:05 AM	Rotation 3: Provincial Levels 4B (Group A), 4C and 4D (2 apparatus)
10:05 AM -	10:20 AM	Timed Warm-up - Provincial Levels 4B (Group B), 4C (Group B) and 3D (5 min per each group of 6-7 gymnasts)
10:20 AM -	12:10 PM	Rotation 4: Provincial Levels 4B (Group B), 4C (Group B) and 3D (2 apparatus)
12:10 PM -	12:45 PM	Awards for Provincial Levels 3D, 4B, 4C and 4D
12:10 PM -	1:10 PM	Judges' Lunch and Technical Meeting (60 min)
12:45 PM -	1:10 PM	Timed Warm-up - National Groups (3 min per group) and National Novice (5 min per each group of 6-7 gymnasts)
1:10 PM -	2:35 PM	Rotation 5: National Groups and National Novice - Free and Hoop
2:35 PM -	2:50 PM	Timed Warm-up - Junior HP and Junior Open (Group A) (5 min per each group of 6-7 gymnasts)
2:50 PM -	4:05 PM	Rotation 6: Junior HP and Junior Open (Group A) - Hoop and Ball
4:05 PM -	4:20 PM	Timed Warm-up - Junior Open (Group B) (5 min per each group of 6-7 gymnasts)
4:20 PM -	5:40 PM	Rotation 7: Junior Open (Group B) - Hoop and Ball
5:40 PM -	6:25 PM	Break and Judges' Dinner (45 min)
6:00 PM -	6:25 PM	Timed Warm-up - GCG Senior Group (10 min); Senior HP and Senior Open (5 min per each group of 6 gymnasts)
6:25 PM -	7:40 PM	Rotation 8: Senior HP and Senior Open - Hoop and Ball and GCG Senior Group
7:40 PM -	8:00 PM	Awards for National Groups and GCG Senior Group Send Off
Sunday, April 23, 2017		
7:30 AM		Gym Opens
8:15 AM -	9:00 AM	Judges' Breakfast and Technical Meeting (45 min)
8:50 AM -	9:00 AM	Timed Warm-up - Provincial Levels 5B (Group A), 5C and 6C (5 min per each group of 7-8 gymnasts)
9:00 AM -	10:30 AM	Rotation 9: Provincial Levels 5B (Group A), 5C and 6C
10:30 AM -	10:45 AM	Timed Warm-up - Provincial Levels 5B (Group B) and 6B (5 min per each group of 5-6 gymnasts)
10:45 AM -	12:30 PM	Rotation 10: Provincial Levels 5B (Group B) and 6B
12:30 PM -	1:15 PM	Awards for Provincial Levels 5B, 5C, 6B and 6C
12:30 PM -	1:30 PM	Judges' Lunch and Technical Meeting (60 min)
1:15 PM -	1:30 PM	Timed Warm-up - National Novice (5 min per each group of 6-7 gymnasts)
1:30 PM -	2:45 PM	Rotation 11: National Novice - Ball and Clubs
2:45 PM -	3:00 PM	Timed Warm-up - Junior HP and Junior Open (Group A) (5 min per each group of 6-7 gymnasts)
3:00 PM -	4:20 PM	Rotation 12: Junior HP and Junior Open (Group A) - Clubs and Ribbon
4:20 PM -	4:35 PM	Timed Warm-up - Junior Open (Group B) (5 min per each group of 6-7 gymnasts)
4:35 PM -	5:55 PM	Rotation 13: Junior Open (Group B) - Clubs and Ribbon
5:55 PM -	6:25 PM	Break and Judges' Dinner (30 min)
6:10 PM -	6:25 PM	Timed Warm-up - Senior HP and Senior Open (5 min per each group of 6 gymnasts)
6:25 PM -	7:30 PM	Rotation 14: Senior HP and Senior Open - Clubs and Ribbon
7:30 PM -	8:00 PM	Final awards presentations for all National levels

Schedule_v2.xlsx 4/11/2017

Conclusion